# SDR SWAA2025060267171

- Difficulty date: May 3, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD; THRESHOLD HAS CORROSION BS 787+20 RBL 24 AND 787+24 RBL 29 (MARKED).<[01] REMOVED AND REPLACED ACB THRESHOLD WEB I.A.W SRM 51-40-02-0G-0 AND DWG 146A8340 ID:0028 REV: -;[02] CORRECTIVE ACTION COMPLETED.
